Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Peripheral Neuropathy
Jun 25, 2008

Hi Again, Doctor KH, I hope you are aware of the actual value of your expertise & answers. This forum and the information you provide is nothing short of gods gift.

My question, recently my feet & sometimes my hands get very cold & tingly. Generally more noticeable after taking my Atripla but as time passes much more constant. Going for a walk seems to relieve all foot symtoms and warms them right up. Stretching and moving my hands lots seems to help the upper extremities. Is this common for just poor circulation or can it be the start of Peripheral Neuropathy?

May the universe bless you with all that you desire.

Response from Dr. Henry

The symptoms as you describe them would be unusual to be due to peripheral neuropathy from the Atripla. A good general medical evaluation (history and physical)is recommended to assess other possible causes. KH



Previous
Can't Sleep
Next
oily fatty foods = BAD pain

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement